# SDR FDEA201708232325

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 27,673 hours, 15,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A5381312920000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY SEAT TRACK LT NR 5 AT FR 54 TO FR54.2 FAILED GAP CHECK. UPON REMOVAL OF LT NR 5 DUMMY SEAT TRACK AND 3EA FLOOR SUPPORTS FOUND DUMMY   SEAT TRACK CRACKED. REMOVED AND REPLACED LT NR 5 DUMMY SEAT TRACK FR 54 TO FR54.2 AND REINSTALLED 3EA FLOOR SUPPORTS IAW SRM 51-40-21.  MAJOR REPAIR.
